Jump to content
Important Survey - Please Participate ×

Crushing nausea an no appetite since mid-December


[st...]

Recommended Posts

I have had nausea and lack of appetite since mid-December.  This has been unrelenting and very depressing.  Lost around 20 pounds since the worst of this has started. I've tried taking a Zofran but it gave me a headache and made me sleepy.  Will this ever let up???  Losing hope.
Link to comment
Share on other sites

I had huge issues with nausea and dyspepsia in relatively early w/d.  It did go away on it's own (pretty much overnight).  I stopped taking anything to try to "fix it" and just at as blandly and cleanly as I could.  Ugh.  Sucks.
Link to comment
Share on other sites

I know sometimes i have the morning nausea really bad and I fix ginger tea and that usually always makes it better. I dont know if it will makes your better but you could try it.

 

 

shave off some ginger off of a ginger root and pour boiling water over it.

Link to comment
Share on other sites

Thanks for the replies.  It's just that this has been going on for so long and hasn't let up that I have the feeling that it will NEVER go away...especially since I'm now in my 4th month after stopping Klonopin.  :'( :'( :'( :'( :'(
Link to comment
Share on other sites

I had this symptom a very long time,almost a year(I tapered for about 18 months so all during taper). I lost 24 lbs,but I’ve gained it all back and rarely feel nauseous at all now. It goes away,but I know how awful it is! Hang in there. I put peppermint oil in my diffuser it helps.
Link to comment
Share on other sites

Stay positive

 

I am not trying to be negative, but 4 months off is very early in W/D terms.  Lots of these symptoms drag on and on, but they DO resolve.  Distract yourself as much as you can - watch movies, listen to music with head phones - don't dwell on the day by day.  Embrace it all as bad as it can be, it's just W/D -- it will resolve.  But it's going to take time - I know it's hard to believe that it can take this amount of time but it does ...just be as confident as you can.

Link to comment
Share on other sites

×
×
  • Create New...